# SDR AALA202010129006

- Difficulty date: October 10, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 23,406 hours, 9,600 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNED.  LEFT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER CRACKED AT LBL 32, JUST FORWARD OF THE A HYDRAULIC SYSTEM RETURN FILTER ASSEMBLY.  REPAIRED VAPOR BARRIER, PER AARD 57-10-10-9.
